Topologically transitive matrix semigroups

Description

Citation

Title Topologically transitive matrix semigroups
Author(s) Leo Livshits, Gordon MacDonald, Heydar Radjavi
Journal Operators and Matrices
Date 2007
Volume 1
Issue 2
Start page 165
End page 179

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 370

Adding this citation to "My List" will allow you to export this citation in other styles.